Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the relative commutants of subfactors
HTML articles powered by AMS MathViewer

by M. Khoshkam and B. Mashood PDF
Proc. Amer. Math. Soc. 126 (1998), 2725-2732 Request permission

Abstract:

Let $A\subset B$ be factors generated by a periodic tower $A_{n}\subset B_{n}$ of finite dimensional $C^{*}$-algebras. We prove that for sufficiently large $n$, $A^{\prime }\cap B$ is $*$-isomorphic to a subalgebra of $A^{\prime }_{n}\cap B_{n}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L37
  • Retrieve articles in all journals with MSC (1991): 46L37
Additional Information
  • M. Khoshkam
  • Affiliation: Department of Mathematics, University of Saskatchewan, 106 Wiggins Road, Saskatoon, Saskatchawan, Canada S7N 5E6
  • Email: khoshkam@math.usask.ca
  • B. Mashood
  • Affiliation: Department of Mathematics, University of Saskatchewan, 106 Wiggins Road, Saskatoon, Saskatchawan, Canada S7N 5E6
  • Received by editor(s): February 11, 1997
  • Communicated by: Palle E. T. Jorgensen
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 2725-2732
  • MSC (1991): Primary 46L37
  • DOI: https://doi.org/10.1090/S0002-9939-98-04345-7
  • MathSciNet review: 1451814